# SDR DHL2003806013

- Difficulty date: July 31, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR LATCH HARD TO OPEN.  LUBED COCKPIT DOOR. OPS CHECKED GOOD IAW MM 52-10-00.
